# SDR 2004F00251

- Difficulty date: December 20, 2003
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N708TW
- Make and model: Boeing 757231
- Aircraft serial: 28480
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FORWARD FLOOR LIGHT STRIPS INOPERATIVE.  REPAIRED WIRING AT SEAT ROW 5 IAW BMM.  OPS CHECKED GOOD.  (M)
